# SDR HEEA968721

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL40404
- Condition: Wire Broken
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH REAR CONNECTOR SEPARATED FROM CAN AND WIRE BROKEN.  TIME SINCE REPAIR 0:00.
